# SDR YENA2022071400667

- Difficulty date: July 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 80,730 hours, 30,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. ' OVERHEAD EMERG EXIT SIGN LGTF INOP SGN INOP FRONT AND AFT SIGNS ( EXIT MARKING SIGNS/BULBS (NO PAX) ); RELAMPED ALL EMERGENCY EXIT SIGNS THROUGHOUT CABIN. ALL OPS CHECKED NORMAL IAW AMM 33-50-00. MDDR CLEARED.'
